# SDR AALA20060371

- Difficulty date: June 7, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS FROM FLIGHT ATTENDANTS PANEL INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM FLIGHT ATTENDANTS PANEL.   SYSTEM GROUND CHECKED NORMAL OPERATION.
